# SDR ASAA2023041042785

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,499 hours, 10,275 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #1 FAIL MESSAGE ON BOTH ACP'S. GROUNDED - YES. VERIFIED FAULT, ACCOMP. BITE TEST OF #1 HF TRANSCEIVER NO FAULTS BITE TEST PASS. FAIL MESSAGE NO LONGER SHOWS. REF. B737-900 AMM 23-11-00-710-801 ACCOMP. TEST WITH SFO COMM TEST PASSES REF. AMM 23-11-00-730-001.
